| Model Number |
DRILL SAW SPORTS 400 |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.See attached for supplier evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to wear and tear.
Event or Problem Description
On 9/16/2022, it was reported by a facility representative via sems that an ar-400 drill saw sports 400 had an issue, it wouldn't hold.This was discovered during use with no impact to the patient.